| Model Number |
BIO-COMPOSITE CRKSCRW 5.5X14.7MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Insufficient Information (4580)
| Date of Event |
07/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 08/02/2023, it was reported by a sales representative via phone that an ar-1927bcf-3 biocomposite corkscrews sutures snapped off.This occurred during a rotator cuff repair on (b)(6) 2023, after implanting the anchor the suture eyelet snapped releasing all sutures from the implant.The implant remained in the patient secured, in addition, another ar-1927bcf-3 was used.The patient had a moderate bone that was prepped using a blue punch silver punch and blue tap.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.